# SDR SWAA2023072871088

- Difficulty date: June 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5700 · Wing Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE IRSS233 AT RT WING 2023-404923<[01] REPLACED CORRUGATED PLATE LOCATED TRAILING EDGE IRSS233 AT RT WING IAW B737-700 DWG 115A2001 SHEET 34 REV - AND SRM 51-40-02-0G-0 .SRM 51-10-02-0G-0 PARAGRAPH 9 .SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED CORRUGATED PLATE LOCATED TRAILING EDGE IRSS233 AT RT WING IAW B737-700 DWG 115A2001 SHEET 34 REV - AND SRM 51-40-02-0G-0 .SRM 51-10-02-0G-0 PARAGRAPH 9 .SEE INDIVIDUAL SIGN OFF BELOW. COMPLETED
